# SDR SWAA2024022244596

- Difficulty date: January 24, 2024
- Submitted: February 22, 2024
- Operation: Air carrier
- Aircraft: N243WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34863
- Aircraft time: 58,546 hours, 35,270 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: UNKNOWN
- Condition: Cracked
- Location: Bs 291-294 S17r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ANGLE FLOOR STRUCTURE LOCATED BTW BS291.5 TO BS294.5 AND STR17R AT PASSENGER CABIN 2024-68194<[01] REPLACED ANGLE AND FASTENERS LOC. BTW BS291.5 TO BS294.5 AND STR17R AT PASSENGER CABIN. IAW B737-700 SRM 51-40-02 ;SRM 51-10-02 ITEM 9 AND DWG 141A8310 SHEET 25 REV . SEE INDIVIDUAL SIGNOFF BELOW;[02] REPLACED ANGLE AND FASTENERS LOC. BTW BS291.5 TO BS294.5 AND STR17R AT PASSENGER CABIN. IAW B737-700 SRM 51-40-02 ;SRM 51-10-02 ITEM 9 AND DWG 141A8310 SHEET 25 REV . SEE INDIVIDUAL SIGNOFF BELOW AS RII
